I finished chemo about 15 months ago. i have had extensive blood work done and none of my doctors have given me a cause for the SEVERE muscles cramps that started after chemo. they are horrible, worse than labor pains. they leave me screaming and squirming. they actually build up and release like a contraction and you can also feel a hard knot. could this be fibromyalgia. i am at the end of my rope, they hurt worse than the cancer pain. please help.
Fibromyalgia is triggered due to any stressful event. It may be possible that the symptoms you have been experiencing could be due to fibromyalgia. Another possibility is chemotherapy related peripheral neuropathy, vitamin B12 deficiency, magnesium deficiency; thyroid imbalances etc.Diabetes mellitus could be another possible cause. There are few specific diagnostic criteria for fibromyalgia. Consult a doctor and get yourself checked. There is no cure for fibromyalgia and management consists of finding an effective combination of lifestyle adjustments, such as regular exercise and healthy diet, and medication therapy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.